# SDR USAASB98312

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - PILOT REPORTED THAT VARIOUS CABIN AND FLOOR LOW LEVEL EMERGENCY LIGHTING THROUGHOUT THE CABIN WAS INOP.  MAINTENANCE REMOVED AND REPLACED THE CHARGER ASSEMBLIES AND BATTERY PACKS AT THE MID CABIN AND AFT CABIN, LEFT SIDE.  OPERATIONAL CHECK GOOD.  (M)
